# SDR AALA200802439

- Difficulty date: September 24, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 44C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 44C.  SYSTEM GROUND CHECKED NORMAL OPS.
